CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On the integrable discrete versions of the Leznov lattice: Determinant solutions and pfaffianization 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 335, 期号: 1, 页码: 377-388
Authors:  Yu, Guo-Fu;  Tam, Hon-Wah;  Hu, Xing-Biao
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Casorati solution  pfaffianization  discrete Leznov lattice  
On the (2+1)-dimensional Gardner equation: Determinant solutions and pfaffianization 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 2, 页码: 989-1001
Authors:  Yu, Guo-Fu;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
soliton  pfaffian  Casorati solution  Grammian determinant